# SDR UALA2011030201017

- Difficulty date: March 2, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Ball Lock
- Part number: 608785
- Condition: Inoperative
- Location: Escape Slide
- Component: Slide, Aircruisers
- Component part number: D31865110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE MR25622-051 RECEIVED IN PACKED CONDITION. UPON CHECKING THE BALL LOCKS ON THE ENCLOSURE ASSY., FOUND ALL THREE BALL LOCKS (P/N 60878-5) INOPERATIVE. SUPPLEMENTAL DATA UPDATE NO OTHER DISCREPANCIES NOTED. TROUBLESHOOTING. REPLACED RH OVERWING SLIDE ASSY. ALSO PERFORMED EMERGENCY LIGHT TEST, CHKS GOOD
